# SDR 98ZZZX2234

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6212L
- Make and model: Gulstm AA1
- Aircraft serial: AA10412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 702057508
- Condition: Failed
- Location: Stop Collar
- Part time: 1,920 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL BROKE OFF DURING NORMAL LANDING.  FAILURE OCCURRED AT THE BRAZED JOINT OF THE NOSE FORK STOP COLLAR.  NO EVIDENCE OF CORRISION OR FATIGUE NOTED.  SUGGEST INSPECTION OF THIS AREA WITH 10X MAGNIFIER AT REGULAR INTERVALS.
